# SDR DALA13039050965

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 61,539 hours, 45,621 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CORROSION WAS FOUND AT THE AFT LAV SERVICE PANEL HINGE AREA.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS AFTER BLENDING/REMOVAL IAW SRM 53-04-01.  HINGE ASSY WAS REPLACED.
